# SDR AALA202305011654

- Difficulty date: April 29, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 84,008 hours, 11,166 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: 62772215
- Part serial: 0780
- Condition: Unserviceable
- Location: Zone 800 - Doors
- Part time: 47,056 hours, 5,799 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L2 DOOR ESCAPE SLIDE REQUIRES REPLACEMENT. REPLACED ESCAPE SLIDE PACK ASSEMBLY AT DOOR L2.
